HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Lower bounds for the life span of solutions of semilinear wave equations with data of non compact support

Files in This Item:
pre229.pdf457.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83376

Title: Lower bounds for the life span of solutions of semilinear wave equations with data of non compact support
Authors: Tsutaya, K. Browse this author
Issue Date: 1-Feb-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 229
Start Page: 1
End Page: 14
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68980
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University